4
   

why did i have my period 11 days early? and its still here, 11 days later

 
 
jenn121
 
Reply Wed 2 Jun, 2010 08:12 pm
it was a little heavy at first then got normal for about 2 days now i just keep spotting and have been for about ... 5-6 days. i dont understand why i just need ato know possible reasons, im on sprintec ( bc pills ) i always miss like 1 then take it the next day but ive been on it for about 6 months and this has never happened before... Answers plz. ( me and my bf have sex probably like 4 days out of the week multiple times in a day, that couldnt mean i could be pregnant could it?)
 
ossobuco
 
  2  
Reply Wed 2 Jun, 2010 08:24 pm
@jenn121,
I'm sorry, but you seem to be a repeating dodobird. Please talk with your doctor. Or look up your local hospital website. Of course you could be pregnant.

You always miss? Speaking of dodo birds. I'm sorry, but you seem infantile. Please get a grip and follow your meds.
ossobuco
 
  1  
Reply Wed 2 Jun, 2010 08:26 pm
@ossobuco,
On long period, you could have fibroids or endometriosis. Please, just ask your doctor, writing down your notes with questions as clearly as possible.
Eva
 
  2  
Reply Wed 2 Jun, 2010 08:27 pm
I was going to ask if you were going through perimenopause, but then I read that you and your boyfriend have sex 4 days a week, multiple times a day, so I guess that pretty much rules out my guess. Rolling Eyes
jenn121
 
  1  
Reply Wed 2 Jun, 2010 08:27 pm
@ossobuco,
well, yeah. lol I have an appointment for this friday to switch to the shot! and of course im going to tell them about this, but Would it be normal for this to happen if i was pregnant?!
ossobuco
 
  1  
Reply Wed 2 Jun, 2010 08:34 pm
@jenn121,
I have no idea, I'm not a gynecologist, and we have dozens of threads here about depo povera, many of them negative, far as I've read.

Please, write all this stuff down or copy your posts here, and ask your medical doctor.

Please, don't expect lollypops online to solve your medical problems.
jenn121
 
  1  
Reply Wed 2 Jun, 2010 08:35 pm
@ossobuco,
i dont, im just curious. im a curious teenager. i like possibilities before Accurate answers. i dont like to have to sit there and try to think of reason that could not even relate to my problem. lol.
0 Replies
 
ossobuco
 
  1  
Reply Wed 2 Jun, 2010 08:36 pm
@jenn121,
Someone is just going to switch you to depo? Is there a gynecologist at that clinic? Is there any way you can have a simple visit with a non-depo related gynecologist?

I'm sorry, but I see you as a walking turkey.
jenn121
 
  1  
Reply Wed 2 Jun, 2010 08:37 pm
@Eva,
lol probably and its unusual for a 17 yr old girl to have meno pause
ossobuco
 
  1  
Reply Wed 2 Jun, 2010 08:41 pm
@jenn121,
i dont like to have to sit there and try to think of reason that could not even relate to my problem. lol.


Oh, you poor thing. Wake up.
jenn121
 
  1  
Reply Wed 2 Jun, 2010 08:44 pm
@ossobuco,
wake up? are you bein rude??
Eva
 
  3  
Reply Wed 2 Jun, 2010 08:46 pm
Okay, seriously...what you're describing is called "breakthrough bleeding," and it's very common when you don't take birth control pills on a regular schedule. I strongly suspect this is what your doctor is going to tell you.

If you can't manage to take the pills on a strict schedule as they are intended, you need to find another birth control method...and fast! Not taking them on schedule reduces their effectiveness considerably! Talk to your doctor. You're not limited to birth control pills or the depoprovera shot. There are many options out there. I'm sure you can find a good one that will work for you.
0 Replies
 
ossobuco
 
  2  
Reply Wed 2 Jun, 2010 08:54 pm
@jenn121,
Yes, I am. I am the alter Eva.. and I tend to agree with her, we are friends in real life, she's nicer. But you seem to be intensionally dense and denying reality, while lolling. I hope you pay attention to the information we are trying to give you in our different ways.

So, wake up, and I don't mean to be rude exactly.
0 Replies
 
Eva
 
  2  
Reply Wed 2 Jun, 2010 09:46 pm
Actually, she means to be rude inexactly. It's one of her specialties. Cool

((((osso))))
ossobuco
 
  1  
Reply Wed 2 Jun, 2010 09:49 pm
@Eva,
True, or maybe not.
jenn121
 
  1  
Reply Thu 3 Jun, 2010 04:42 am
@ossobuco,
I'm not dense, my lol-ing really means nothing, believe it or not i laugh a lot at nothing and say lol when I'm really tired. for example last night.

---- I'm very bright, unfortunately i don't know everything about the human body. so.
sullyfish6
 
  2  
Reply Thu 3 Jun, 2010 05:02 am
Break thorugh bleeding while on the pill can come from not taking the pill correctly (skipping it or even taking it different times of the day) or because the dose is not correct (too weak)

Just ask your Dr. He/she has heard all this before.

It's unlikely you are pregnant. You don't mention any other symptoms (nausea, breast sensitivity, etc)

0 Replies
 
jenn121
 
  1  
Reply Thu 3 Jun, 2010 07:26 am
@ossobuco,
Uhm yeahh. there is. And what do you mean by walking turkey??
0 Replies
 
Butrflynet
 
  1  
Reply Thu 3 Jun, 2010 08:00 am
http://www.cyh.com/HealthTopics/HealthTopicDetails.aspx?p=240&np=297&id=2720

http://www.womenshealth.gov/faq/menstruation.cfm

http://kidshealth.org/teen/sexual_health/girls/menstruation.html

0 Replies
 
chai2
 
  1  
Reply Thu 3 Jun, 2010 08:03 am
@jenn121,
I say lol when I am really tired.

That is marvelous. Signature line material.
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » why did i have my period 11 days early? and its still here, 11 days later
Copyright © 2023 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 02/03/2023 at 11:36:27